| Model Number |
ATDRS1 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited intermittent non capture and out of range (oor) high impedances.It was also noted that the implantable pulse generator (ipg) was not functioning within normal tolerances.The rv lead and ipg was removed and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 4965-15 lead, implanted on (b)(6) 2022.5867-3m adaptor implanted on (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The device met 85.47% of expected longevity.Without the history of the programmed settings throughout its service life, there is no way to determine why the longevity did not match the predicted model.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.